MathSciNet Relay Station
MathSciNet bibliographic data
MR1631534 62G05 (62G20)
de Haan, Laurens; Resnick, Sidney On asymptotic normality of the Hill estimator. Comm. Statist. Stochastic Models 14 (1998), no. 4, 849–866.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement